| Catalog Number |
3303-90152 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured during cage insertion.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect investigation conclusion.